# SDR DALA2015052103399

- Difficulty date: May 20, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 52,843 hours, 23,819 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLEAT LOCATED FRAME 31 BETWEEN STR 44L TO STR 43L  IN FWD CARGO COMPART MENT, L=0.150", W=0.078", D=0.002".  MEASURES APPROX SSI 532180.   REPLACED CLEAT LOCATED FR 31 BETWEEN STR 44L TO STR 43L IN FWD CARGO COMPARTMENT IAW SRM 51-72-11 AND DWG D53231533.
